# SDR SWAA2022020735306

- Difficulty date: January 3, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FIXED T/E BOTTOM SIDE WEB ASSY. AT RSS 282 IS CRACKED / REMOVED CRACKED WEB; REINSTALLED NEW WEB P/N 115A215608 IAW SRM 51-40-02-OG-0; BOEING DWG 115A2512 AT RSS 282 57093C
